Title: Stabilizing a chain of integrators using multiple delays
Authors: Niculescu, SI ×
Michiels, Wim #
Issue Date: May-2004
Publisher: Institute of Electrical and Electronics Engineers
Series Title: IEEE Transactions on Automatic Control vol:49 issue:5 pages:802-807
Abstract: This note addresses the output feedback stabilization problem of a chain of integrators using multiple delays. We shall prove that either n distinct delays or a proportional+delay compensator with n - 1 distinct delays are sufficient to stabilize a chain including n integrators. We present two different approaches. Both are constructive and rely on frequency-domain techniques: on a derivative feedback approximation idea, and a pole placement idea, respectively. An illustrative example (triple integrator) is presented.
ISSN: 0018-9286
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science